# SDR SWIA200921841

- Difficulty date: June 15, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,663 hours, 37,505 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6841 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED GEAR HANDLE ASSEMBLY.
